Sorry for the late reply and inconvenience.
Thanks for all this additional information.
I understand your concern.
And it’s my first privilege to pay attention and provide you with suggestions to relieve your discomfort/ worry.
Brown vaginal discharge can be caused by a hormonal imbalance. This can also be just an indication of old blood and it is normal.
Since you had an implant, this may be causing hormonal imbalance resulting in your symptoms which is as expected. Since you don’t have pain or discharge which may indicate that there is something wrong.
Take OTC Motrin 400 mg 3 times a day after meals to stop this brown discharge.
If it would persist then see your doctor.
Ultrasound must be done to rule out Uterine pathology like Fibroid/ Polyp.
Hope I have been able to clarify the situation for you and helped in resolving your query.
Let me know if you have any further queries so we can discuss it thoroughly in every aspect.
It’s my pleasure to continue this conversation until you satisfy.
Waiting for your response.